# SDR LR7A07024

- Difficulty date: February 16, 2007
- Submitted: June 3, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 51,359 hours, 23,550 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Escape Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK PER JOB CARD HC5321, FOUND LT AFT AFT ESCAPE HATCH DOOR EXTERIOR SKIN CRACKED AT FS 935, LBL12, WL238.  REPLACED SKIN IAW SMP583 51-60 AND 51-70.
